# SDR MASA2011070103138

- Difficulty date: July 1, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 18,460 hours, 14,551 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UNKOWN ODOR FROM PACKS.  R2 RECERC FILTERS.
